| Model Number |
41-1010 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Seaspine was made aware of a post-op loosening event on (b)(6) 2022 at occurred 5 months ((b)(6) 2022) prior to the event date ((b)(6) 2022).The case was for fracture at l4 on a 46 year old male.It was completed in a percutaneous fashion using the largest screws the pedicle would hold as well as a 6.0cocr rod.A 105 in/lb torque was used on regular set caps to final lock everything.This report is for 2 of 2 lot numbers provided.This report was "originally" filed under 3012120772-2022-00031 but reported two lot numbers.This report separates out lot aw135871d.Lot aw135865d was reported on 3012120772-2023-00024.
Additional Manufacturer Narrative
This report was originally filed under 3012120772-2022-00031 but reported two lot numbers.This report separates out lot aw135871d.Lot aw135865d was reported on 3012120772-2023-00024.Review of provided x-ray confirms at least one set screw has loosened.No surgical intervention is planned at this time.Review of labeling: possible adverse events: loosening of spinal fixation implants may occur due to, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.